MAUDE Adverse Event Report: Mentor Texas MENTOR CPX4 PLUS, Smooth, Medium Height; Expander, skin, inflatable

Mentor Texas MENTOR CPX4 PLUS, Smooth, Medium Height; Expander, skin, inflatable
Catalog Number SCPX135MH
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction

Brand Name
MENTOR CPX4 PLUS, Smooth, Medium Height
Common Device Name
Expander, skin, inflatable
Manufacturer (Section D)
Mentor Texas
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
Mentor Texas
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
+1(949)788-2078
MDR Report Key50304531
Report Number1645337-2026-09287
Device Sequence Number13430077
Product Code LCJ
UDI-Device Identifier10081317028380
UDI-Public(01)10081317028380(17)290226(10)2046874
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182335
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSCPX135MH
Device Lot Number2046874
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/14/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/28/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown